# SDR DALA2018010400064

- Difficulty date: January 3, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 46,704 hours, 24,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED, -Y1292,  FR 67+15.  REPLACED THE FLOORBEAM BETWEEN FRAMES 66 TO 68-3 IAW SRM 51-72-11 AND DWG D5347816.
